# SDR AU980427

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210K
- Engine: Cont IO520L
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Inoperative
- Location: Lighting System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) ROTATING BEACON, LANDING LIGHT, TAXI LIGHT AND PANEL LIGHTING INOPERATIVE.  PERSONNEL/MAINTENANCE ERROR.
